# SDR VQI2014F00001

- Difficulty date: December 29, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N530VA
- Make and model: Airbus A319-115
- Aircraft serial: 3686
- Aircraft time: 19,400 hours, 21,700 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: 201655147
- Condition: Broken
- Location: Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AND GEAR RETRACTION,  ACFT LOST GREEN SYS FLUID.  LANDING GEAR WAS EXTENDED BY  THE NORMAL SYS BUT GEAR DOORS REMAINED OPEN.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED AND TAXIED BACK TO THE GATE WITHOUT INCIDENT.  DURING INSPECTION, THE RT MAIN GEAR SIDE STAY ACTUATOR SUPPLY LINE SWIVEL WAS FOUND BROKEN.  THE LINE WAS REPALCED, THE GREEN HYD SYS WAS SERVICE AND ALL REQUIRED INSPECTIONS WERE ACCOMPLISHED.  THE ACFT DEPARTED WITHOUT FURTHER INCIDENT.
